# SDR UPS02439726

- Difficulty date: September 16, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C M/D - BS 2231 S25R FRAME CHORD FOUND CRACKED.     BS 2231 FRAME CHORD REPAIRED AT STR 24R-26R AS PER HX RS R53-62-34918 (UPS EO B747-5310-17697-A).TO BE CARRY OUT REPEAT INSPECTION IN THE REPAIR AREA AT 3000 CYCLE INTERVALS PER SB 747-53A2450.
